The behavior of the solution for a mathematical model for analysis of the cell cycle

Yu Hsien Chang, Guo Chin Jau

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

The treatment by radiotherapy or chemotherapy to human cancers induces a complex chain of events involving reversible cell cycle and cell death [1]. In this paper we study the asymptotical behavior of the solutions for the mathematical model that has potential to describe the growth of human tumors cells and their responses to therapy. We found that the solutions of this system are either bounded, exponential bounded or exponential decay. This result can be used to predict the response of cells to mitotic arrest.

Original languageEnglish
Pages (from-to)779-792
Number of pages14
JournalCommunications on Pure and Applied Analysis
Volume5
Issue number4
DOIs
Publication statusPublished - 2006 Dec

Keywords

  • Duhamel's principle
  • Fixed point theorem
  • Fourier analysis
  • Gronwall's inequality

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'The behavior of the solution for a mathematical model for analysis of the cell cycle'. Together they form a unique fingerprint.

Cite this